# SDR NWAA073905518

- Difficulty date: November 20, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N518US
- Make and model: Boeing 757251
- Aircraft serial: 23206
- Aircraft time: 69,077 hours, 28,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 418 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND DENTS AND GOUGES IN FUSELAGE SKIN AT BS 418 S17L. REPAIRED PER EA 55-210494 SECT I SECTION II PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 100 HOURS AND 50 CYCLES FROM ORIGINAL DATE OF DISCREPANCY.
